Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Accelerated spectral approximation


Authors: Rafikul Alam, Rekha P. Kulkarni and Balmohan V. Limaye
Journal: Math. Comp. 67 (1998), 1401-1422
MSC (1991): Primary 47A10, 47A58, 47A75, 65B99, 65J99
MathSciNet review: 1484895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A systematic development of higher order spectral analysis, introduced by Dellwo and Friedman, is undertaken in the framework of an appropriate product space. Accelerated analogues of Osborn's results about spectral approximation are presented. Numerical examples are given by considering an integral operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 47A10, 47A58, 47A75, 65B99, 65J99

Retrieve articles in all journals with MSC (1991): 47A10, 47A58, 47A75, 65B99, 65J99


Additional Information

Rafikul Alam
Affiliation: Department of Mathematics, Indian Institute of Technology Bombay, India
Address at time of publication: Department of Mathematics, Indian Institute of Technology Guwahati, India
Email: rafik@iitg.ernet.in

Rekha P. Kulkarni
Affiliation: Department of Mathematics, Indian Institute of Technology Bombay, India
Email: rpk@math.iitb.ernet.in

Balmohan V. Limaye
Affiliation: Department of Mathematics, Indian Institute of Technology Bombay, India
Email: bvl@math.iitb.ernet.in

DOI: http://dx.doi.org/10.1090/S0025-5718-98-00980-6
PII: S 0025-5718(98)00980-6
Keywords: Spectral approximation, higher order spectral analysis, eigenvalue of finite algebraic multiplicity, spectral projection, spectral subspace, eigenvector
Received by editor(s): September 11, 1995
Received by editor(s) in revised form: October 30, 1996
Article copyright: © Copyright 1998 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia